skin-hair-icon
Dark underarms
I have used veet hair removal cream on 2015 nd from the day I use that cream on my underarms my underarms get soo dark black and till now they are black plzzzzz suggest me something
3256 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

There could be multiple possibilities why your underarms became pigmented.  It is not advisable to prescribe without examining the patient. Kindly send photos using private chat for better understanding of the problem. Once diagnosis is made, then only we can prescribe some medicine. Please do not use anything without proper examination.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.